# SDR SWAA2019090336480

- Difficulty date: August 7, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,201 hours, 30,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD R/H UPPER ATTACH VAPOR BARRIER ANGLE CRACKED AT BS. 663, RBL 8.  R&R ANGLE IAW SRM AND DWG.
